About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 398681, 6 pages
http://dx.doi.org/10.1155/2013/398681
Research Article

Nonexistence of Homoclinic Solutions for a Class of Discrete Hamiltonian Systems

Department of Mathematics, Xiangnan College, Chenzhou, Hunan 423000, China

Received 3 September 2012; Accepted 27 November 2012

Academic Editor: Jinde Cao

Copyright © 2013 Xiaoping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoping Wang, “Nonexistence of Homoclinic Solutions for a Class of Discrete Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 398681, 6 pages, 2013. doi:10.1155/2013/398681